Propriétés de convexité de l'application moment
Séminaire Bourbaki : volume 1985/86, exposés 651-668, Astérisque, no. 145-146 (1987), Talk no. 654, 25 p.
@incollection{SB_1985-1986__28__63_0,
     author = {Brugui\`eres, Alain},
     title = {Propri\'et\'es de convexit\'e de l'application moment},
     booktitle = {S\'eminaire Bourbaki : volume 1985/86, expos\'es 651-668},
     series = {Ast\'erisque},
     note = {talk:654},
     pages = {63--87},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {145-146},
     year = {1987},
     mrnumber = {880026},
     zbl = {0628.70018},
     language = {fr},
     url = {http://archive.numdam.org/item/SB_1985-1986__28__63_0/}
}
TY  - CHAP
AU  - Bruguières, Alain
TI  - Propriétés de convexité de l'application moment
BT  - Séminaire Bourbaki : volume 1985/86, exposés 651-668
AU  - Collectif
T3  - Astérisque
N1  - talk:654
PY  - 1987
SP  - 63
EP  - 87
IS  - 145-146
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/SB_1985-1986__28__63_0/
LA  - fr
ID  - SB_1985-1986__28__63_0
ER  - 
%0 Book Section
%A Bruguières, Alain
%T Propriétés de convexité de l'application moment
%B Séminaire Bourbaki : volume 1985/86, exposés 651-668
%A Collectif
%S Astérisque
%Z talk:654
%D 1987
%P 63-87
%N 145-146
%I Société mathématique de France
%U http://archive.numdam.org/item/SB_1985-1986__28__63_0/
%G fr
%F SB_1985-1986__28__63_0
Bruguières, Alain. Propriétés de convexité de l'application moment, in Séminaire Bourbaki : volume 1985/86, exposés 651-668, Astérisque, no. 145-146 (1987), Talk no. 654, 25 p. http://archive.numdam.org/item/SB_1985-1986__28__63_0/

[A] M. F. Atiyah - Convexity and commuting Hamiltonians, Bull. London Math. Soc. 14, 1-15 (1982). | MR | Zbl

[A-B] M. F. Atiyah et R. Bott - The yang - Mills equation over Riemann surfaces, Phil. Trans. Royal Soc. London, A 308, 523-615 (1982). | MR | Zbl

[A-B1] M. F. Atiyah et R. Bott - The moment map and equivariant cohomology, Topology, 23, n° 1, 1-28 (1984). | MR | Zbl

[B-V] N. Berline et M. Vergne - Zéros d'un champ de vecteurs et classes caractéristiques équivariantes, Duke Math. Journal 50, N° 2, 539-549 (1983) | MR | Zbl

[BB] A. Bialynicki - Birula - Some theorems on actions of algebraic groups, Annals of Math. 98, 480-497 (1973). | MR | Zbl

[BB-S] A. Bialynicki - Birula et J. Świecicka - Generalized moment functions and orbit spaces, Preprint. | MR

[D-H],[D-Hl] J. J. Duistermaat et G. J. Heckman - On the variation in the cohomology of the symplectic form of the reduced phase space, et addendum, Invent. Math. 69, 259-268 (1982) et 72, 153-158 (1983). | MR | Zbl

[G-S] V. Guillemin et S. Sternberg - Symplectic techniques in physics, Cambridge University Press (1984). | MR | Zbl

[G-S1],[G-S2] V. Guillemin et S. Sternberg - Convexity properties of the moment mapping I et II, Invent. Math. 67, 491-513 (1982) et 77, 533-546 (1984). | MR | Zbl

[H] W. H. Hesselink - Uniform instability in reductive groups, J. Reine Angew. Math. 304, 74-96 (1978). | MR | Zbl

[K] G. Kempf - Instability in invariant theory, Ann. Math. 108, 299-316 (1978). | MR | Zbl

[Ki] F. C. Kirwan - Cohomology of quotients in symplectic and algebraic geometry, Princeton University Press, Mathematical Notes 31(1984). | MR | Zbl

[Ki1] F. C. Kirwan - Convexity properties of the moment mapping III, Invent. Math. 77, 547-552 (1984). | MR | Zbl

[Ki2] F. C. Kirwan - Partial desingularisations of quotients of non singular varieties and their Betti numbers, preprint soumis à Ann. Math. | Zbl

[Ki3] F. C. Kirwan - On spaces of maps from Riemann surfaces to Grassmannians and applications to the cohomology of moduli of vector bundles, preprint soumis à Acta. Math.

[Ki-L] F. C. Kirwan et R. Lee - Article en préparation.

[M-W] J. Marsden et A. Weinstein - Reduction of symplectic manifolds with symmetry, Reports on Math. Phys. 5, 121-130 (1974). | MR | Zbl

[M] D. Mumford - Geometric invariant theory, Springer-Verlag (1965). Seconde édition : D. MUMFORD et J. FOGARTY (1982). | MR | Zbl